# SDR 97ZZZX2402

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 3418 · Stall Warning System
- Part: Stall Strip
- Part number: 3D31661
- Condition: Missing
- Location: Rt Wing
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STALL STRIP MISSING, RIGHT WING DEICE BOOT.
